# SDR DALA201904012071

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 84,014 hours, 38,570 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Shorted
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 664 GIRT BAR CIRCUIT BREAKER POPPED.  T/S PER B757 WDM 25-66-11. FOUND LIGHT L406 INTERNALLY SHORTED. REPLACED PER 25-66-11 B757 WDM. ALSO S10220 AND S10221 FOUND STUCK CLOSED R/R PER B757 AMM 25-66-11. OPS CHK GOOD INSTALLED AND REMOVED DOOR ASSIST BOTTLE PIN AND SLIDE PIN. R2 DOOR. REMOVED DOOR ASSIST BOTTLE PIN AND SLIDE PIN. STOWED PINS AS REQUIRED. RII C/W. (5786322)
